# SDR DALA2025060604344

- Difficulty date: May 29, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 58,281 hours, 42,606 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9565 CRACK FOUND DURING INSPECTION OF LH WING REAR SPAR LOWER CAP AFT LEG. CONTACT LIASON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT. REF FC 5720-01103. BOLT LOCATION XRS158. CRACK AT 1OCLOCK POS LOOKING DOWN ON BOLT AND IS 3/8" FROM CENTER OF BOLT. CORRECTIVE ACTION: REPAIRED PER 626648-14 REV 3 (0994229)
